Alert archive / Texas / Gale Warnings in 2012

Gale Warning 3, NWS Houston/Galveston, TX

December 25, 2012

NWS Houston/Galveston, TX issued this gale warning at Dec 25, 2012, 8:59 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 8:59 PM CST (02:59 UTC)
Expired
Dec 26, 2012, 4:20 AM CST
In force
7 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WHUS74 KHGX 260259
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
859 PM CST TUE DEC 25 2012

...GALE WARNING ISSUED FOR COASTAL WATERS EXTENDING 60 MILES
OFF SHORE UNTIL 6AM WEDNESDAY...

...SMALL CRAFT ADVISORY CONDITIONS TO PERSIST THROUGH NOON
WEDNESDAY...

.SMALL CRAFT ADVISORIES HAVE BEEN UPGRADED TO GALE WARNINGS FOR
THE COASTAL WATERS EXTENDING 60 MILES OFF SHORE BECAUSE OF
SUSTAINED 33 KNOT WINDS WITH FREQUENT GUSTS TO 40 KNOTS. THESE
CONDITIONS WILL LIKELY IMPROVE AFTER 6 AM ON WEDNESDAY
MORNING...HOWEVER SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT
BETWEEN 6 AM AND NOON. THE STRONG NORTHWEST WINDS AND ROUGH SEAS
WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON AND EVENING AS HIGH
PRESSURE BUILDS INTO THE AREA.

GMZ350-355-370-375-261100-
/O.UPG.KHGX.SC.Y.0054.000000T0000Z-121226T1800Z/
/O.NEW.KHGX.GL.W.0003.121226T0259Z-121226T1200Z/
/O.NEW.KHGX.SC.Y.0055.121226T1200Z-121226T1800Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
859 PM CST TUE DEC 25 2012

...GALE WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 6 AM TO NOON CST WEDNESDAY. 

* WINDS...NORTHWEST 30 TO 35 KNOTS AND GUSTY.

* SEAS...6 TO 8 FEET NEARSHORE AND 7 TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ335-261100-
/O.NEW.KHGX.LO.Y.0007.121226T0259Z-121226T1200Z/
/O.CON.KHGX.SC.Y.0054.000000T0000Z-121226T1800Z/
GALVESTON BAY-
859 PM CST TUE DEC 25 2012

...LOW WATER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY.

* WINDS...WEST TO NORTHWEST 20 TO 30 KNOTS AND GUSTY.

* BAY WATERS...ROUGH TO VERY ROUGH.

* WATER LEVELS...TIDE LEVELS ARE CURRENTLY 1.0 TO 2.0 FEET BELOW
  NORMAL. ANOTHER DROP OF 0.5 TO 1.0 FEET WILL BE POSSIBLE
  OVERNIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ330-261100-
/O.CON.KHGX.SC.Y.0054.000000T0000Z-121226T1800Z/
MATAGORDA BAY-
859 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

* WINDS...WEST TO NORTHWEST 20 TO 30 KNOTS AND GUSTY.

* BAY WATERS...ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
101 
WHUS74 KHGX 261020
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
420 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY CONDITIONS THIS MORNING...

...GALE WARNING CANCELLED...

.SMALL CRAFT ADVISORIES WILL CONTINUE THIS MORNING THEN TAPER OFF
DURING THE MID MORNING HOURS THROUGH MID AFTERNOON. ENDING OVER
THE BAYS FIRST THEN THE WATERS BEYOND 20 NM OFFSHORE THIS
AFTERNOON. THE WINDS AND ROUGH SEAS WILL GRADUALLY DIMINISH
TODAY AS HIGH PRESSURE BUILDS INTO THE AREA.

GMZ350-355-261800-
/O.CAN.KHGX.GL.W.0003.000000T0000Z-121226T1200Z/
/O.EXT.KHGX.SC.Y.0055.121226T1020Z-121226T1800Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
420 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE GALE WARNING. 

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
A SMALL CRAFT ADVISORY. THIS SMALL CRAFT ADVISORY IS IN EFFECT
UNTIL NOON CST WEDNESDAY.

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS DURING THE EARLY
  MORNING OF 30 KNOTS.

* SEAS...4 TO 6 NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ370-375-261830-
/O.CAN.KHGX.GL.W.0003.000000T0000Z-121226T1200Z/
/O.EXT.KHGX.SC.Y.0055.121226T1020Z-121226T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
420 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE GALE WARNING. 

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL
3 PM WEDNESDAY.

* WINDS...NORTHWEST 20 TO 30 KNOTS AND GUSTY DIMINISHING TO 15 TO
  20 KNOTS THIS AFTERNOON.

* SEAS...8 TO 10 FEET EARLY DIMINISHING TO 5 TO 6 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ335-261830-
/O.EXT.KHGX.LO.Y.0007.000000T0000Z-121226T2100Z/
/O.EXT.KHGX.SC.Y.0054.000000T0000Z-121226T1500Z/
GALVESTON BAY-
420 AM CST WED DEC 26 2012

...LOW WATER ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST WEDNESDAY.

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS NEAR 30 KNOTS EARLY
  DIMINISHING TO 10 TO 15 KNOTS BY 9 AM.

* BAY WATERS...CHOPPY.

* WATER LEVELS...TIDE LEVELS ARE CURRENTLY 1.3 TO 2.5 FEET BELOW
  NORMAL. TIDE LEVELS WILL REMAIN DEPRESSED THROUGH LATE MORNING
  THEN SLOWLY RECOVER WITH THE INCOMING TIDES THIS AFTERNOON AND
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ330-261500-
/O.EXT.KHGX.SC.Y.0054.000000T0000Z-121226T1500Z/
MATAGORDA BAY-
420 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS AND GUSTY EARLY WILL
  DIMINISH TO 10 TO 15 KNOTS BY LATE THIS MORNING.

* BAY WATERS...CHOPPY EARLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Dec 25, 8:47 PM CST, 12 minutes earlier.

Area forecast discussion, Dec 25, 8:47 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
847 PM CST TUE DEC 25 2012

.UPDATE...
EVENING UPDATE...EXTENDED WIND ADVISORY...ADDED A LOW WATER
ADVISORY...ISSUED A GALE WARNING FOR GULF WATERS.

&&

.DISCUSSION...
AT 02Z...A DEEP AREA OF LOW PRESSURE WAS LOCATED OVER NORTHWEST
ALABAMA. A VERY TIGHT PRESSURE GRADIENT IS PRODUCING VERY STRONG
WINDS ACROSS SE TX THIS EVENING. STILL EXPECT WINDS TO DIMINISH IN
THE NEXT HOUR OR SO BUT FEEL IT IS BEST TO KEEP THE ADVISORY IN
EFFECT FOR A FEW MORE HOURS. COLD AIR OVER THE RELATIVELY WARMER
BAY WATERS WILL KEEP STRONG WINDS IN PLACE ALONG THE IMMEDIATE
COAST THROUGH MORNING. WRAP AROUND CLOUDS HAVE GOTTEN AS FAR SOUTH
AS HOUSTON SO TWEAKED SKY GRIDS AS WELL. CLEARING SHOULD BEGIN
AFTER MIDNIGHT. WILL CONTINUE TO CARRY SNOW FLURRIES FOR THE
EXTREME NE CORNER OF THE CWA BUT AM EXPECTING THE FLURRIES TO END
IN THE NEXT HOUR OR SO. ONCE AGAIN...NO ACCUMULATIONS EXPECTED.

AS FOR THE MARINE...BOY019 IS SUSTAINED AT 33 KNOTS WITH GUSTS TO
41 KNOTS SO FEEL IT IS BEST TO UPGRADE TO A GALE WARNING WITH AN
SCA FOR THE BAYS. COORD WITH COAST GUARD HAS PROMPTED A LOW WATER
ADVISORY FOR GALVESTON BAY WITH WATER LEVELS ALREADY 1.5 FEET
BELOW NORMAL WITH ANOTHER 0.5 TO 1.0 FOOT DROP POSSIBLE OVERNIGHT.
NEW ZONES OUT BY 910 PM. 43

&&

.PREV DISCUSSION... /ISSUED 707 PM CST TUE DEC 25 2012/

UPDATE...
ISSUED UPDATE TO ADD FLURRIES TO EXTREME NORTH.

DISCUSSION...
WRAP AROUND CLOUDS/MOISTURE CONTINUE TO SPREAD SOUTH. SNOW
FLURRIES REPORTED AT A FEW LOCATIONS NORTH OF HWY 105 SO ISSUED A
QUICK UPDATE TO MENTION FLURRIES THIS EVENING. THE EVENT SHOULD BE
SHORT LIVED AND NO ACCUMULATIONS EXPECTED - JUST A FEW FLURRIES.
43

PREV DISCUSSION... /ISSUED 626 PM CST TUE DEC 25 2012/

DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION.

AVIATION...
MVFR CIGS WRAPPED AROUND UPPER LEVEL STORM SYSTEM ARE AFFECTING ALL
HGX TAF SITES TO THE NORTH OF THE HOUSTON METRO AREA. AT THIS
TIME...THE SOUTHERN EDGE OF THE CLOUD LAYER IS LOCATED BETWEEN
IAH AND CXO AND IS SLOWLY SINKING TOWARD THE COAST.

HAVE ADDED A TEMPO MVFR CIG TO IAH FROM 00 TO 02Z...AND WILL
CONTINUE TO MONITOR THE FORWARD SPEED OF THE CLOUD LAYER TO SEE
IF IT WILL POSE A THREAT TO COASTAL TAF SITES. ALL TAF SITES
SHOULD GRADUALLY TRANSITION TO VFR CONDITIONS BY LATE NIGHT AS
DRIER AIR CONTINUES TO FLOW IN TO THE REGION. STRONG NORTH WINDS
15-25KTS SHOULD GRADUALLY DIMINISH ON WEDNESDAY. 44

PREV DISCUSSION... /ISSUED 325 PM CST TUE DEC 25 2012/

DISCUSSION...
TOUGH DAY FOR SE TX WEATHER AS SEVERE WEATHER ROLLED THROUGH THE
NORTHERN HALF OF THE FORECAST AREA. DAMAGE SURVEYS WILL BE DONE
FOR REPORTED DAMAGE IN HOUSTON AND TRINITY COUNTIES. COLD FRONT
LOOKS TO BE PUSHING INTO THE NORTHERN COUNTIES WITH TEMPS AT
COLLEGE STATION FALLING INTO THE 50S. FORECAST LOOKS ON TRACK WITH
MIN TEMPS IN THE UPPER 20S TO LOW 30S FOR WED MORNING. STILL SOME
STRONG COLD ADVECTION OVERNIGHT WHICH WILL SUPPORT COLD TEMPS.
COLD ADVECTION MAY ALSO LAST INTO WED SO MAX TEMPS IN THE 40S LOOK
QUITE REASONABLE ESPECIALLY WITH 850MB TEMPS AROUND 1-4C. HIGH
PRESSURE WILL BEGIN TO MOVE EAST TOMORROW AND ALLOW FOR CALMER
WINDS WED NIGHT INTO THUR MORNING. STILL THINK THUR MORNING WILL
BE THE COLDEST MORNING AND HAVE TEMPS IN LINE WITH THAT THINKING.

RETURN FLOW AND ISENTROPIC LIFT GET GOING THUR NIGHT INTO FRI AS
WARM ADVECTION INCREASES. WILL KEEP PRECIP CHANCES THE SAME AS
BOTH GFS/ECMWF ON THE SAME TRACK AS BEFORE. UPPER LEVEL DYNAMICS
STILL SHOULD SUPPORT RAIN CHANCES WITH MOST OF PVA NORTH OF THE
AREA BOUT WILL BE IN RIGHT ENTRANCE REGION OF 300MB JET STREAK.
ANOTHER STRONG COLD FRONT WILL ALSO PUSH THROUGH LATE FRI. HIGH
PRESSURE OVER THE AREA FOR THE WEEKEND SHOULD SUPPORT SLIGHTLY
BELOW NORMAL OR NEAR NORMAL.

THE EXTENDED FORECAST IS LOOKING MORE INTERESTING WITH THE
PROGRESSIVE JET PATTERN. BOTH ECMWF/GFS SHOWING A REALLY DEEP
TROUGH OVER THE DESERT SW FOR NEW YEARS HOLIDAY. GFS BRINGS UP
QUITE A BIT OF MOISTURE WITH PRECIP WATER VALUES MAXING OUT FOR
THE END OF DECEMBER OR EARLY JANUARY. DECIDED TO AT LEAST GO WITH
40 POPS AND THIS WILL HAVE TO BE WATCHED CLOSELY FOR SEVERE
WEATHER AND FLOODING POTENTIAL. STILL LOTS OF TIME FOR THE
FORECAST TO CHANGE.

SPECIAL THANKS TO OUR MIDNIGHT SHIFT CREW THAT STAYED LATE TO
HELP WITH SEVERE WEATHER OPERATIONS.

39

MARINE...
STRONG NORTHWEST WINDS...WITH GUSTS TO GALE FORCE LIKELY...ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AND PERSIST
INTO TONIGHT AND EARLY TOMORROW MORNING IN THE WAKE OF THE STRONG
COLD FRONT. THE STRONG OFFSHORE FLOW WILL DECREASE SIGNIFICANTLY
TOMORROW AFTERNOON THROUGH TOMORROW NIGHT AS HIGH PRESSURE BUILDS
INTO THE AREA. ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE
THROUGH THE AREA ON FRIDAY NIGHT WITH ADVISORY FLAGS LIKELY
NEEDED IN ITS WAKE.  42

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      27  45  27  55  48 /  10   0  10  10  20
HOUSTON (IAH)              33  47  31  56  51 /  10   0  10  10  20
GALVESTON (GLS)            38  48  37  58  57 /  10   0  10  20  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...FORT BEND...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
     TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...43
Hazardous weather outlook, Dec 25, 3:30 PM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
330 PM CST TUE DEC 25 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-262130-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
330 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS WILL PERSIST TONIGHT WITH COLD AIR MOVING INTO
THE REGION. AREAS OF SOUTHEAST TEXAS WILL HAVE TEMPERATURES BELOW
FREEZING FOR WEDNESDAY MORNING. TEMPERATURES WILL BE NEAR OR ABOVE
FREEZING ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COLD CONDITIONS ARE EXPECTED WEDNESDAY MORNING AND THURSDAY
MORNING. TEMPERATURES SHOULD REACH THE 20S FOR INLAND AREAS AND
LOW TO UPPER 30S ALONG THE COAST. TEMPERATURES WILL BE THE SAME IF
NOT COLDER FOR THURSDAY MORNING AS WINDS WILL BE CALMER WITH CLEAR
SKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ330-335-350-355-370-375-262130-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
330 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS SHOULD PERSIST TONIGHT INTO
WEDNESDAY MORNING. EXPECT PROLONGED GUSTY WINDS AND ROUGH SEAS.
WINDS AND SEAS SHOULD DIMINISH LATER ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY CONDITIONS SHOULD PERSIST INTO WEDNESDAY
MORNING. EXPECT PROLONGED GUSTY WINDS AND ROUGH SEAS. WINDS AND
SEAS SHOULD DIMINISH LATER ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 8:59 PM CSTLow Water AdvisoryHGX18 hr
Dec 25, 8:59 PM CSTSmall Craft AdvisoryHGX18 hr
Dec 26, 3:46 PM CSTLow Water AdvisoryHGX5 hr

Nearby

Gale Warnings in Texas, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.